RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 183, Number 4  


Compactness of the set of multisoliton solutions of the nonlinear Schrödinger equation
D. Sh. Lundina, V. A. Marchenko
3
On the centralizer of rigid transformations
O. N. Ageev
20
On certain inverse problems for parabolic equations with final and integral observation
A. I. Prilepko, A. B. Kostin
49
Classification of geodesic flows of Liouville metrics on the two-dimensional torus up to topological equivalence
E. N. Selivanova
69
The complexity of integrable Hamiltonian systems on a prescribed three-dimensional constant-energy submanifold
Nguyen Tien Zung
87
On the question of regularity of the solutions of variational problems
M. A. Sychev
118
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019